# SDR HNAA2014090800260

- Difficulty date: September 8, 2014
- Submitted: September 8, 2014
- Operation: Air carrier
- Aircraft: N337EN
- Make and model: Dhav DHC8311
- Aircraft serial: 284
- Aircraft time: 47,827 hours, 57,067 cycles
- System (JASC): 3497 · Navigation System Wiring
- Part: Wire
- Condition: Chafed
- Location: Fms
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT MANAGEMENT SYSTEM, FOUND WIRES CHAFED WITH BARE WIRES SHOWING.  REPAIRED WIRES IAW MM 20-45-07FMS. CHECKED GOOD IAW CMM.
